Customer Support: 9270077620

Need Help?

STARMOL 650MG TABLET

Manufactured By Cadila Pharmaceuticals Ltd

Composition Paracetamol / Acetaminophen (650mg)

Rs 13.05

MRP Rs 14.50

(10% OFF)

Includes all taxes
Package SIZE

( 10 tablets in 1 strip )

Out Of Stock

100% Authentic
Products

Free
Shipping*

Products
Return Policy